# SDR AALA202209147702

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1570
- Condition: None
- Location: Zone 800 - Doors
- Part time: 61,741 hours, 36,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 DOOR DAMPER FAILS FUNCTIONAL TEST. REPLACED DAMPER PER AMM 52-13-14.
